# SDR ABXA20120626362

- Difficulty date: June 26, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767281
- Aircraft serial: 23431
- Aircraft time: 58,227 hours, 44,417 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 112T32611
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING STRINGER AT 16U STA 616.2 HAS A CRACK 5 INCHES LONG.  REPAIRED LEFT WING & 16U AT WS 616.2 IAW B767 SRM 57-00-03 AND REA B657-59899MR, ACFT WAS GROUNDED.
